# SDR QXEA2023032000044

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 12,764 hours, 8,267 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION, AFT SERVICE DOOR CUTOUT LOWER BEAM ON UPPER EDGES OF FORWARD AND AFT ESCAPE SLIDE FITTING CUTOUTS. BLENDED OUT CORROSION IN AFT PAX DOOR CUTOUT LOWER BEAN ON FWD AND AFT ESCAPE SLIDE FITTINGS SRM 51-10-03. ALLOWABLE DAMAGE .080" (FWD) LOSS .025" LENGTH .961" WIDTH 121" (AFT) LOSS-.010" LENGTH .667" WIDTH .65". BOTH FOUND TO BE WITHIN LIMITS SRM 53-10-11-/AD02.
